Items by Sutton, Daniel

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Articles | Thesis
Number of items: 3.


Schwetlick, H., Sutton, D. C. and Zimmer, J., 2015. On the Γ-limit for a non-uniformly bounded sequence of two-phase metric functionals. Discrete and Continuous Dynamical Systems - Series A, 35 (1), pp. 411-426.


Sutton, D. C., 2013. Microscopic Hamiltonian Systems and their Effective Description. Thesis (Doctor of Philosophy (PhD)). University of Bath.

This list was generated on Sat Oct 10 17:15:01 2015 IST.